# SDR FDEA202102070303

- Difficulty date: February 7, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42713
- Aircraft time: 11,100 hours, 4,576 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251213
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING L/E FORMER CRACKED @ OSS 565 REMOVED CRACKED FORMER/INSTALLED NEW FORMER IAW BAC DWG 114T2162 REV-
